MathSciNet Relay Station
MathSciNet bibliographic data
MR1428871 (98b:14016) 14F30 (11F85)
Breuil, Christophe Représentations $p$-adiques semi-stables et transversalité de Griffiths. (French) [Semistable $p$-adic representations and Griffiths transversality] Math. Ann. 307 (1997), no. 2, 191–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement